| Model Number |
M00584050 |
| Medical Device Problem Codes |
Break (1069); Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a dreamtome rx 44 was attempted to be used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat common bile duct stones performed on (b)(6) 2026.During procedure, the cutting wire broke while being tensioned.A photo of the complaint device was provided and showed the cutting wire was broken and kinked.It was reported that no part of the cutting wire detached and fell into the patient.The procedure was completed with a different device.There were no patient complications reported as a result of this event and the patient's condition at the conclusion of the procedure was reported to be fully recovered.
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire broken.Imdrf device code a040601 captures the reportable event of cutting wire kinked.